Alert archive / Wyoming / Winter Weather Advisories in 2021
Winter Weather Advisory 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter weather advisory at Jan 21, 2021, 3:12 PM MST for Uinta County, Wyoming. It took effect at Jan 22, 2021, 12:00 PM MST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2021, 3:12 PM MST (22:12 UTC)
- In effect from
- Jan 22, 2021, 12:00 PM MST
- Expired
- Jan 23, 2021, 8:00 PM MST
- In force
- 32 hr
- Issued by
- NWS Salt Lake City, UT
County Uinta County, WY
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
303 WWUS45 KSLC 212212 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 312 PM MST Thu Jan 21 2021 UTZ007>010-221100- /O.NEW.KSLC.WW.Y.0002.210122T1900Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 312 PM MST Thu Jan 21 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON FRIDAY TO 8 PM MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 16 inches with locally higher amounts possible. * WHERE...Wasatch Mountains I-80 North, Wasatch Mountains South of I-80, Western Uinta Mountains and Wasatch Plateau/Book Cliffs. * WHEN...From noon Friday to 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes, including I-80 over Parleys Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-221100- /O.NEW.KSLC.WW.Y.0002.210122T1900Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 312 PM MST Thu Jan 21 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON FRIDAY TO NOON MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 16 inches with locally higher amounts possible. * WHERE...Central Mountains and Southern Mountains. * WHEN...From noon Friday to noon MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes. This includes the higher passes along I-15 through central and southwest Utah, and the higher passes along I-70 through central Utah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
6 follow-up statements
294 WWUS45 KSLC 221043 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 343 AM MST Fri Jan 22 2021 UTZ007>010-222300- /O.CON.KSLC.WW.Y.0002.210122T1900Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 343 AM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 16 inches with locally higher amounts possible. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...From noon today to 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes, including I-80 over Parleys Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-222300- /O.CON.KSLC.WW.Y.0002.210122T1900Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 343 AM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 6 to 14 inches with locally higher amounts possible. * WHERE...Central Mountains and Southern Mountains. * WHEN...From noon today to noon MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes. This includes the higher passes along I-15 through central and southwest Utah, and the higher passes along I-70 through central Utah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
068 WWUS45 KSLC 222227 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 327 PM MST Fri Jan 22 2021 UTZ001-002-006-230700- /O.EXB.KSLC.WW.Y.0002.210123T0700Z-210124T0300Z/ Cache Valley/Utah Portion-Northern Wasatch Front- Wasatch Mountain Valleys- Including the cities of Logan, Smithfield, Brigham City, Ogden, Bountiful, Huntsville, Park City, and Heber City 327 PM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches, with locally higher amounts along the benches as well as within the Ogden Valley. * WHERE...Cache Valley/Utah Portion, Northern Wasatch Front and Wasatch Mountain Valleys. * WHEN...From midnight tonight to 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ012-230700- /O.EXB.KSLC.WW.Y.0002.210123T0100Z-210123T1800Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 327 PM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Castle Country. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ007>010-230700- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 327 PM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 16 inches with locally higher amounts possible. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...Until 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes, including I-80 over Parleys Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-230700- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 327 PM MST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST SATURDAY... * WHAT...Snow expected. Total snow accumulations of 6 to 14 inches with locally higher amounts possible. * WHERE...Central Mountains and Southern Mountains. * WHEN...Until noon MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes. This includes the higher passes along I-15 through central and southwest Utah, and the higher passes along I-70 through central Utah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
453 WWUS45 KSLC 230706 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 1206 AM MST Sat Jan 23 2021 WYZ021-231515- /O.EXA.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Southwest Wyoming- Including the city of Evanston 1206 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Southwest Wyoming. * WHEN...From midnight tonight to 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. This includes I-80 from the Utah/Wyoming border to the Uinta County line. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ UTZ007>010-231515- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 1206 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 8 to 16 inches with locally higher amounts possible. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...Until 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes, including I-80 over Parleys Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-231515- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 1206 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Snow expected. Total snow accumulations of 6 to 14 inches with locally higher amounts possible. * WHERE...Central Mountains and Southern Mountains. * WHEN...Until noon MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes. This includes the higher passes along I-15 through central and southwest Utah, and the higher passes along I- 70 through central Utah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ001-002-006-231515- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Cache Valley/Utah Portion-Northern Wasatch Front- Wasatch Mountain Valleys- Including the cities of Logan, Smithfield, Brigham City, Ogden, Bountiful, Huntsville, Park City, and Heber City 1206 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches, with locally higher amounts along the benches as well as within the Ogden Valley. * WHERE...Cache Valley/Utah Portion, Northern Wasatch Front and Wasatch Mountain Valleys. * WHEN...From midnight tonight to 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ012-231515- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210123T1800Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 1206 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Castle Country. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
844 WWUS45 KSLC 231019 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 319 AM MST Sat Jan 23 2021 UTZ007>010-232000- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 319 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Total snow accumulations of 10 to 20 inches with locally higher amounts possible. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...Until 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes, including I-80 over Parleys Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-231900- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 319 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches, locally higher. * WHERE...Central Mountains and Southern Mountains. * WHEN...Until noon MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected along all mountain routes. This includes the higher passes along I-15 through central and southwest Utah, and the higher passes along I- 70 through central Utah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ001-002-006-232000- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Cache Valley/Utah Portion-Northern Wasatch Front- Wasatch Mountain Valleys- Including the cities of Logan, Smithfield, Brigham City, Ogden, Bountiful, Huntsville, Park City, and Heber City 319 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Total snow accumulations of 2 to 5 inches, with locally higher amounts along the benches as well as within the Ogden Valley. * WHERE...Cache Valley/Utah Portion, Northern Wasatch Front and Wasatch Mountain Valleys. * WHEN...Until 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ012-231800- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210123T1800Z/ Castle Country- Including the cities of Price, Castle Dale, and Emery 319 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Castle Country. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-232000- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Southwest Wyoming- Including the city of Evanston 319 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Southwest Wyoming. * WHEN...Until 8 PM MST Saturday. * IMPACTS...Winter driving conditions including snow covered roads and reduced visibility can be expected at times late tonight through the day Saturday. This includes I-80 from the Utah/Wyoming border to the Uinta County line. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
637 WWUS45 KSLC 231838 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 1138 AM MST Sat Jan 23 2021 UTZ517-518-231945- /O.EXP.KSLC.WW.Y.0002.000000T0000Z-210123T1900Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 1138 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MST TODAY... Snow has largely ended across the Central and Southern Utah Mountains. Continue to watch for slick road conditions, especially over mountain passes. $$ UTZ007>010-240245- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 1138 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...Until 8 PM MST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ001-002-006-240245- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Cache Valley/Utah Portion-Northern Wasatch Front- Wasatch Mountain Valleys- Including the cities of Logan, Smithfield, Brigham City, Ogden, Bountiful, Huntsville, Park City, and Heber City 1138 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Wasatch Mountain Valleys, Northern Wasatch Front and Cache Valley/Utah Portion. * WHEN...Until 8 PM MST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-240245- /O.CON.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Southwest Wyoming- Including the city of Evanston 1138 AM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Southwest Wyoming. * WHEN...Until 8 PM MST this evening. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
813 WWUS45 KSLC 240309 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 809 PM MST Sat Jan 23 2021 UTZ001-002-006>010-WYZ021-240415- /O.EXP.KSLC.WW.Y.0002.000000T0000Z-210124T0300Z/ Cache Valley/Utah Portion-Northern Wasatch Front- Wasatch Mountain Valleys-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Southwest Wyoming- Including the cities of Logan, Smithfield, Brigham City, Ogden, Bountiful, Huntsville, Park City, Heber City, Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, Scofield, and Evanston 809 PM MST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Lingering snowfall across northern Utah will continue to taper off through the remainder of the evening, with little to no additional accumulation expected. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter weather advisory went out at Jan 21, 10:40 AM MST, 4 hours 32 minutes earlier.
Area forecast discussion, Jan 21, 10:40 AM MST, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 1040 AM MST Thu Jan 21 2021 .SYNOPSIS...Weak high pressure will build into the area through early Friday. Two systems will bring widespread winter weather to the state Friday into Saturday and again early next week. && .DISCUSSION...A low amplitude longwave trough extends across the western CONUS this morning, with a couple of shortwave features rotating through the mean flow. An upper low noted in water vapor imagery moving into the Desert Southwest will continue on an easterly trajectory as it passes well south of the forecast area today. Meanwhile an upper low spinning off the Pacific Northwest coast will continue southward today as it digs into the base of the longwave trough, before eventually ejecting across the forecast area Friday night into Saturday morning. This will bring widespread mountain snowfall across the forecast area beginning Friday afternoon within a moistening southwesterly flow, then focusing across northern Utah heading into Saturday within a mid level deformation axis. Initially snow levels will likely remain above most valley floors (with the exception of areas where low level cold air remains trapped) as the airmass warms to near -6C at 700mb, with snow levels falling to the valley floors Saturday afternoon into Saturday evening across northern Utah as the airmass cools. A secondary wave rotating through the flow has trended further south for the latter half of the weekend, which may keep the focus for precipitation Sunday mainly south of the Arizona border. Updated earlier to adjust sky cover and temperatures based on current satellite trends and surface obs. && .AVIATION...The SLC terminal will see VFR conditions throughout the day with increasing high clouds. Light winds are expected to become prevailing northwesterly by 19Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Seaman/Traphagan For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jan 21, 6:15 AM MST, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 615 AM MST Thu Jan 21 2021 UTZ001>016-019>021-517-518-WYZ021-221400- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 615 AM MST Thu Jan 21 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A storm system will bring widespread precipitation to the area Friday through Saturday. Significant snow accumulations are expected in the mountains, with potential accumulations in the valleys. Another winter storm is possible during the first half of next week, with accumulations possible area-wide. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
Nearby
Winter Weather Advisories in Wyoming, 2021Winter Weather Advisories in Utah, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.